# SDR AALA2009021700494

- Difficulty date: February 17, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 70,291 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - MID CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR MID CABIN OVERHEAD EMERGENCY LIGHTS.
